Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I am getting brown vaginal bleeding while on birth control. Am i pregnant ?

hi, i m 22 yr old , my periods always last for 3-4 days. first time i had intercourse ,unprotected sex on 3rd day of periods . Next day after 24 hours, i took unwanted 72 pill than evrything is alright bt after 1 week i had intercors again and on 1 day after taking this intercours started vaginal bleeding light red color, then brownish , which is till now taoday is 3rd days .help me.
Asked On : Thu, 7 Jul 2011
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
I-pill can cause withdrawal bleeding. It could have resulted from the previous I-pill you took. You need to rule out infection like Bacterial vaginosis which can also cause these symptoms. Keep good hygiene in the vaginal area. Avoid taking I-pill unless accidently there is failure of contraception like burst condom as it has very bad side effects like weight gain, nausea, vomiting, breast tenderness, delayed cycles, heavy bleeding, irregular cycles.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello astha,
welcome to hcm
thanks for the query
one of the most common side effect of i pill is menstrual irregularity
in most women after taking the pill it's possible for the next period to come one week earlier or later than expected. Intermenstrual bleeding may also occur(like your case)
if it is associated with abdominal pain loss of appetite then you have to consult
your gynecologist for other probable causes
take care
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor